Extremes of spherical fractional Brownian motion

Dan Cheng, Peng Liu

Research output: Contribution to journalArticle

Abstract

Let { Bβ(x) , x∈ SN} be a fractional Brownian motion on the N-dimensional unit sphere SN with Hurst index β. We study the excursion probability ℙ{ supx TBβ(x) > u} and obtain the asymptotics as u →∞, where T can be the entire sphere SN or a geodesic disc on SN.

Original languageEnglish (US)
Pages (from-to)433-457
Number of pages25
JournalExtremes
Volume22
Issue number3
DOIs
StatePublished - Sep 15 2019

    Fingerprint

Keywords

  • 60G15
  • 60G70
  • Asymptotics
  • Excursion probability
  • Fractional Brownian motion
  • Gaussian random fields
  • Pickands constant
  • Piterbarg constant
  • SFBM
  • Sphere

ASJC Scopus subject areas

  • Statistics and Probability
  • Engineering (miscellaneous)
  • Economics, Econometrics and Finance (miscellaneous)

Cite this